Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Amalgamations of connected k<-factorizations.

Hilton, A. J. W. and Johnson, M. and Rodger, C. A. and Wantland, E. B. (2003) 'Amalgamations of connected k<-factorizations.', Journal of combinatorial theory, series B., 88 (2). pp. 267-279.

Abstract

In this paper, necessary and sufficient conditions are found for a graph with exactly one amalgamated vertex to be the amalgamation of a <i>k</i>-factorization of <i>K<sub>kn+1</sub></i> in which each <i>k</i>-factor is connected. From this result, necessary and sufficient conditions for a given edge-coloured <i>K<sub>t</sub></i> to be embedded in a connected <i>k</i>-factorization of <i>K<sub>kn+1</sub></i> are deduced.

Item Type:Article
Keywords:Graphs, Factorizations.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1016/S0095-8956(03)00030-3
Date accepted:No date available
Date deposited:No date available
Date of first online publication:July 2003
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar